# SDR CA070514028

- Difficulty date: March 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE SHUTDOWN FLAMES WERE SEEN EXITING THE EXHAUST.  SUBSEQUENT INSPECTION REVEALED DAMAGED COMPRESSOR TURBINE BLADES.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514028)
